# SDR IPXA2022070883958

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 20,424 hours, 12,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A5461139120200
- Part serial: NSN
- Condition: Cracked
- Location: Pylon 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPANEL 413BL I EA CRACK EXTERIOR AT VENT GRILLS.ACCOMPLISHED WELD REPAIR PER SRM 54-52-51
